# SDR SWAA2015091844058

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 10,196 hours, 4,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMER LIGHT LENS CRACKED, BETWEEN ROW 10 - 25.  REPAIRED LENS IAW MM.
